MathSciNet Relay Station
MathSciNet bibliographic data
MR2191644 (2006j:05002) 05A05 (05A15)
Bousquet-Mélou, Mireille; Steingrímsson, Einar Decreasing subsequences in permutations and Wilf equivalence for involutions. J. Algebraic Combin. 22 (2005), no. 4, 383–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement